Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Late onset hepatitis and prolonged deterioration in hepatic function associated with nevirapine therapy
Autore:
Clarke, S; Harrington, P; Condon, C; Kelleher, D; Smith, OP; Mulcahy, F;
Indirizzi:
St James Hosp, Dept Genitourinary Med, Dublin 8, Ireland St James Hosp Dublin Ireland 8 Dept Genitourinary Med, Dublin 8, Ireland
Titolo Testata:
INTERNATIONAL JOURNAL OF STD & AIDS
fascicolo: 5, volume: 11, anno: 2000,
pagine: 336 - 337
SICI:
0956-4624(200005)11:5<336:LOHAPD>2.0.ZU;2-Z
Fonte:
ISI
Lingua:
ENG
Soggetto:
HIV-INFECTED PATIENTS; CONTROLLED TRIAL; DOUBLE-BLIND; ZIDOVUDINE; DIDANOSINE;
Keywords:
nevirapine; hepatitis; HIV; antiretroviral therapy;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
5
Recensione:
Indirizzi per estratti:
Indirizzo: Clarke, S St James Hosp, Dept Genitourinary Med, Jamess St, Dublin 8, Ireland St James Hosp Jamess St Dublin Ireland 8 St, Dublin 8, Ireland
Citazione:
S. Clarke et al., "Late onset hepatitis and prolonged deterioration in hepatic function associated with nevirapine therapy", INT J STD A, 11(5), 2000, pp. 336-337

Abstract

The aetiology of hepatic dysfunction in patients with PIN infection is multifactorial. Re-activation of hepatitis C infection, drug toxicity, and opportunistic infections are all potential causes. Nevirapine (NVP) is a non-nucleoside reverse transcriptase inhibitor used as part of combination antiretroviral therapy for the treatment of HN infection. It is associated with a significant incidence of hepatotoxicity, usually occurring in the initialmonth of therapy. We report the case of a 49-year-old man who developed NVP-induced prolonged hepatotoxicity 5 months after commencing antiretroviraltherapy.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 02/04/20 alle ore 11:46:22